# SDR DALA1208670910

- Difficulty date: January 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 64,668 hours, 50,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE FIRST EMERGENCY PATHWAY LIGHTING ON THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND PIN AND RECEPTACLE AT THE CONNECTOR NOT PROPERLY SEATED.  RESEATED CONNECTOR AND THE SYSTEM RETURNED TO NORMAL OPERATION.
